# SDR DALA2016120109456

- Difficulty date: November 30, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  PASSENGER CABIN SEAT TRACK IS GAUGED STATION 520 RBL 45. MAINTENANCE REPLACED DAMAGED SEAT TRACK IAW SRM 53-00-52 REPAIR 4.
